# SDR JJBA20210214024

- Difficulty date: February 14, 2021
- Submitted: February 22, 2021
- Operation: Air carrier
- Aircraft: N21197
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500947
- Aircraft time: 35,711 hours, 22,986 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO CRACK SUSPECTED ON EXTERNAL SKIN FR 78 BTW RT STR 4-7.  RT REAR FUSELAGE SKIN AT FR 78 BTW STR 4R-7R REPAIRED.
